Journal of Symbolic Logic

Review: Jan Krajicek, Pavel Pudlak, The Number of Proof Lines and the Size of Proofs in First Order Logic

William M. Farmer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 1107-1108.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743054

JSTOR
links.jstor.org

Citation

Farmer, William M. Review: Jan Krajicek, Pavel Pudlak, The Number of Proof Lines and the Size of Proofs in First Order Logic. J. Symbolic Logic 54 (1989), no. 3, 1107--1108. https://projecteuclid.org/euclid.jsl/1183743054


Export citation